# SDR LR7A2016091100945

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS42443
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12, FOUND THE RAMP DOOR STA10.2 BULKHEAD UPPER CAP CRACKED AT LBL 58 & RBL 58.  REPAIR BY REPLACEMENT IAW SRM 51-60 AND 51-70.
